Your Health. Your Family. Your Choice.
Life Threatening? No
Write-up: This case was reported by a physician and described the occurrence of invagination of intestine in a 4-month-old subject of unspecified gender who was vaccinated with ROTARIX (GlaxoSmithKline). Previous vaccination included 1st dose of ROTARIX (GlaxoSmithKline; oral) given on 29 July 2009. After vaccination with 1st dose of ROTARIX, the subject experienced first episode of intestinal invagination (See case B0647700A). On 1 October 2009, the subject received 2nd dose of ROTARIX (oral). On 5 October 2009, 4 days after vaccination with 2nd dose of ROTARIX, the subject experienced a second episode of intestinal invagination. The subject was hospitalised. Surgery was performed and the subject died on the same day at 9:45 PM. The subject died from intestinal invagination caused by vaccination. It was unknown whether an autopsy was performed. The physician considered the event was almost certainly related to vaccination with ROTARIX.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166